Alert archive / Georgia / Wind Chill Advisories in 2009
Wind Chill Advisory 1, NWS Atlanta, GA
NWS Atlanta, GA issued this wind chill advisory at Jan 15, 2009, 3:57 AM EST for 24 counties in Georgia. It took effect at Jan 16, 2009, 12:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2009, 3:57 AM EST (08:57 UTC)
- In effect from
- Jan 16, 2009, 12:00 AM EST
- Expired
- Jan 16, 2009, 12:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
All 24 counties
Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Cobb County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Gilmer County, GA, Gordon County, GA, Hall County, GA, Haralson County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2904 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS42 KFFC 150857 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 AM EST THU JAN 15 2009 GAZ001>009-011>016-019>023-030>032-041-151700- /O.NEW.KFFC.WC.Y.0001.090116T0000Z-090116T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA 357 AM EST THU JAN 15 2009 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY FOR AREAS NORTH OF A CARROLLTON TO ATLANTA TO GAINESVILLE LINE... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY. AN ARCTIC AIRMASS WILL SETTLE OVER THE PEACH STATE THROUGH TONIGHT. BREEZY TO WINDY CONDITIONS WILL COMBINE WITH THE VERY COLD AIR TO PRODUCE WIND CHILL VALUES BETWEEN 0 AND MINUS 5 DEGREES TONIGHT THROUGH EARLY FRIDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. $$
5 follow-up statements
000 WWUS42 KFFC 151529 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1029 AM EST THU JAN 15 2009 GAZ001>009-011>016-019>023-030>032-041-152330- /O.CON.KFFC.WC.Y.0001.090116T0000Z-090116T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA 1029 AM EST THU JAN 15 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... AN ARCTIC AIRMASS WILL SETTLE OVER THE PEACH STATE THROUGH TONIGHT. BREEZY TO WINDY CONDITIONS WILL COMBINE WITH THE VERY COLD AIR TO PRODUCE WIND CHILL VALUES BETWEEN 0 AND MINUS 5 DEGREES TONIGHT THROUGH EARLY FRIDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. $$
000 WWUS42 KFFC 152101 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 401 PM EST THU JAN 15 2009 GAZ001>009-011>016-019>023-030>032-041-160515- /O.EXT.KFFC.WC.Y.0001.090116T0500Z-090116T1700Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA 401 PM EST THU JAN 15 2009 ...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST FRIDAY. AN ARCTIC AIR MASS...LOCATED ACROSS THE MIDWEST...WILL CONTINUE TO SPREAD SOUTHEAST OVERNIGHT AND EARLY FRIDAY. GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WILL DIMINISH TO 10 TO 20 MPH AFTER MIDNIGHT. AS TEMPERATURES ACROSS NORTH GEORGIA FALL INTO THE TEENS LATER TONIGHT AND EARLY FRIDAY...WIND CHILLS WILL DROP TO NEAR ZERO TO AS LOW AS 5 BELOW ZERO ACROSS THESE AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS WINTER WEATHER SITUATION. $$ 19
000 WWUS42 KFFC 160311 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1011 PM EST THU JAN 15 2009 GAZ001>009-011>016-019>023-030>032-041-161115- /O.CON.KFFC.WC.Y.0001.090116T0500Z-090116T1700Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA 1011 PM EST THU JAN 15 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY FOR AREAS ALONG AND NORTH OF A LINE FROM BUCHANAN IN HARALSON COUNTY TO GAINESVILLE IN HALL COUNTY. AN ARCTIC AIR MASS...LOCATED ACROSS THE MIDWEST...WILL CONTINUE TO SPREAD SOUTHEAST OVERNIGHT AND EARLY FRIDAY. NORTHWEST WINDS WILL BE FEEDING THIS COLD AIR INTO GEORGIA AT SPEEDS OF 10 TO 15 MPH...WHICH WILL MAKE IT FEEL LIKE TEMPERATURES CLOSE TO ZERO IN THE ADVISORY AREA. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS WINTER WEATHER SITUATION. $$
000 WWUS42 KFFC 160830 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 AM EST FRI JAN 16 2009 GAZ001>009-011>016-019>023-030>032-041-161630- /O.CON.KFFC.WC.Y.0001.000000T0000Z-090116T1700Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA 330 AM EST FRI JAN 16 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY FOR AREAS ALONG AND NORTH OF A LINE FROM BUCHANAN TO GAINESVILLE. AN ARCTIC AIR MASS...LOCATED ACROSS MID MISSISSIPPI VALLEY...WILL CONTINUE TO SPREAD SOUTHEAST THIS MORNING. NORTHWEST WINDS WILL BE FEEDING THIS COLD AIR INTO GEORGIA AT SPEEDS OF 10 TO 15 MPH...WHICH WILL MAKE TEMPERATURES FEEL CLOSE TO ZERO IN THE ADVISORY AREA. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS WINTER WEATHER SITUATION. $$
000 WWUS42 KFFC 161613 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1113 AM EST FRI JAN 16 2009 GAZ001>009-011>016-019>023-030>032-041-161715- /O.CON.KFFC.WC.Y.0001.000000T0000Z-090116T1700Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA 1113 AM EST FRI JAN 16 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... THE WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...AND WILL BE ALLOWED TO EXPIRE AT THAT TIME. THIS ADVISORY IS FOR NORTH GEORGIA...NORTH OF A LINE FROM BUCHANAN TO GAINESVILLE. AN ARCTIC AIR MASS LOCATED ACROSS THE MID MISSISSIPPI VALLEY CONTINUES TO BUILD SOUTHEAST THIS MORNING. AS THE CENTER OF THIS HIGH GETS CLOSER TO GEORGIA...NORTHWEST WINDS WILL DIMINISH TO 10 MPH OR LESS... ALLOWING WIND CHILL VALUES TO CLIMB ABOVE 10 DEGREES IN THE ADVISORY AREA BY NOON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO...WHICH MAY RESULT IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS WINTER WEATHER SITUATION. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Jan 15, 3:03 AM EST, 54 minutes earlier.
Area forecast discussion, Jan 15, 3:03 AM EST, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 AM EST THU JAN 15 2009 .SHORT TERM /TODAY THROUGH SATURDAY/... THE SHORT TERM MODELS HAVE INITIALIZED WELL AND ARE IN FAIRLY GOOD AGREEMENT THROUGH THE SHORT TERM. THE COLD FRONT THAT IS CURRENTLY ENTERING NORTHWEST GEORGIA IS PROGGED TO WEAKEN AS IT PUSHES THROUGH THE FORECAST AREA...WITH STRONG CAA NOTED OVER NORTH GEORGIA. HIGH TEMPERATURES TODAY ARE QUITE TRICKY AS NORTH GEORGIA WILL SEE THEIR HIGH AT 12Z...WHEREAS ATL-AHN AREAS MAY REMAIN STEADY OR WARM SLIGHTLY AND CENTRAL GEORGIA SHOULD WARM INTO THE UPPER 40S BY THIS AFTERNOON. THE TIGHTENING GRADIENT AS SURFACE HIGH PRESSURE BUILDS OVER THE PLAINS TODAY WILL ALLOW WINDS TO FLIRT WITH WIND ADVISORY CRITERIA...BUT IT APPEARS THAT MUCH OF THE AREA WILL REMAIN BELOW CRITERIA...THE DAY SHIFT WILL NEED TO MONITOR THE SITUATION. WINDS REMAIN UP OVERNIGHT...AND AREAS NORTH OF ATLANTA TO ATHENS LINE WILL SEE WIND CHILL TEMPERATURES AT OR BELOW 0 DEGREES FOR PORTIONS OF TONIGHT AND HAVE ISSUED A WIND CHILL ADVISORY. BROAD SURFACE HIGH BUILDS OVER THE SOUTHEAST THROUGH SATURDAY BRINGING COLD...DRY ARTIC AIR WITH IT. TEMPERATURES ARE EXPECTED TO BE WELL BELOW NORMAL WITH SOME OF THE COLDEST TEMPERATURES THIS SEASON POSSIBLE FRIDAY AND SATURDAY MORNING. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MODELS ARE IN CONSENSUS ABOUT GENERAL FEATURES AS A COLD FRONT MOVES THROUGH THE FORECAST AREA DURING THE DAY ON SUNDAY AND THE BROAD TROUGH ACROSS THE EASTERN U.S. BEGINS TO SHIFT OFF THE COAST BY MID WEEK. THERE ARE SOME DISCREPANCIES NOTED ESPECIALLY AS GFS IS SQUEEZING MORE MOISTURE OUT OF THE SYSTEM SUNDAY NIGHT THAN EITHER THE ECMWF OR CANADIAN MODELS. ENOUGH MOISTURE WITH THE FRONT IT SELF TO WARRANT SLIGHT TO LOW CHANCE POPS SUNDAY...MOISTURE APPEARS LIMITED SUNDAY NIGHT WITH ENOUGH TO SUPPORT ISOLATED FLURRIES OVER PORTIONS OF NORTH GEORGIA AS UPSLOPE FLOW SETS UP. DRY NORTHWEST FLOW ALOFT SETS UP OVER THE AREA THROUGH MIDWEEK AS THE RIDGE BUILDS OVER THE CENTRAL U.S. TEMPERATURES WILL ONCE AGAIN MODERATE TO NEAR NORMAL FOR THIS TIME OF THE YEAR. && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA THROUGH FRIDAY AS A DRY ARCTIC AIR MASS BUILDS SOUTHEASTWARD. ALTHOUGH RH VALUES ARE EXPECTED TO REMAIN JUST ABOVE CRITERIA ACROSS NORTH GEORGIA...HAVE EXPANDED THE RED FLAG WARNING TO INCLUDE THIS AREA AS WIND GUSTS WILL MEET THE CRITERIA THROUGH THIS AFTERNOON...FOR AREAS SOUTH OF AN ATL-AHN LINE...LOW RH VALUES WILL MEET CRITERIA THROUGH THIS AFTERNOON. TOMORROW AS THE SURFACE HIGH BECOMES CENTERED ACROSS THE AREA RH VALUES WELL BELOW 25 PERCENT WILL BE THE NORM AND HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 43 18 37 8 47 / 0 0 5 5 5 ATLANTA 39 17 35 15 47 / 0 0 5 5 5 BLAIRSVILLE 33 10 28 5 36 / 0 0 5 5 5 CARTERSVILLE 36 13 33 10 42 / 0 0 5 5 5 COLUMBUS 48 22 43 19 49 / 0 0 5 5 5 GAINESVILLE 39 14 32 12 38 / 0 0 5 5 5 MACON 50 23 43 17 47 / 0 0 5 5 5 ROME 35 12 33 4 42 / 0 0 5 5 5 PEACHTREE CITY 40 16 35 5 48 / 0 0 5 5 5 VIDALIA 54 24 45 13 49 / 0 0 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 6 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. RED FLAG WARNING FROM 1 PM TO 6 PM EST FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...FANNIN...FLOYD...FORSYTH... GILMER...GORDON...HALL...HARALSON...LUMPKIN...MURRAY... PAULDING...PICKENS...POLK...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && 12
Hazardous weather outlook, Jan 14, 5:00 AM EST, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EST WED JAN 14 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EST WED JAN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... HIGH PRESSURE OVER ALABAMA WILL REMAIN OVER NORTH AND CENTRAL GEORGIA TODAY BRINGING DRY AND STABLE AIR. THE DRY AIR WILL HELP PRODUCE DANGEROUS FIRE WEATHER CONDITIONS...FOR MORE INFORMATION SEE THE LATEST RED FLAG WARNING STATEMENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:57 AM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 42 hr |
| Jan 15, 3:30 PM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 51 hr |
Nearby
Wind Chill Advisories in Georgia, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.